Superlinear Indefinite Elliptic Problems and Pohoz′aev Type Identities
作者: Miguel RamosSusanna TerraciniChristophe Troestler
作者单位: 1CMAF, Universidade de Lisboa, Av. Prof. Gama Pinto, 2, 1699, Lisboa Codex, Portugal f1 E-mail: mramos@lmc.fc.ul.pt f1
2Dipartimento di Matematica, Politecnico di Milano, Piazza Leonardo da Vinci, 32, 20133, Milano, Italy f2 E-mail: suster@ipmma1.polimi.it f2
3Institut de Mathématique et dϵInformatique, Université de Mons-Hainaut, Avenue Maistriau, 15, B-7000, Mons, Belgium f3 E-mail: trch@sun1.umh.ac.be f3
刊名: Journal of Functional Analysis, 1998, Vol.159 (2), pp.596-628
来源数据库: Elsevier Journal
DOI: 10.1006/jfan.1998.3332
关键词: superlinear elliptic problemsminimax methodsMorse theory
原始语种摘要: Abstract(#br)We prove the existence of a nontrivial solution for a nonlinear elliptic problem − Δu = μu + a ( x ) g ( u ) with Dirichlet boundary condition on a bounded domain, where g is superlinear both at zero and at infinity, a ( x ) changes sign and μ >0.
全文获取路径: Elsevier  (合作)
分享到:
来源刊物:
影响因子:1.252 (2012)

×
关键词翻译
关键词翻译
  • superlinear 超线性
  • minimax 极小极大
  • existence 存在
  • infinity 无穷限大
  • elliptic 椭圆形的
  • bounded 有界的
  • nontrivial 非平凡
  • domain 领域
  • problem 题目
  • Morse 摩尔电报